Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 256, NWS Albuquerque, NM

August 18, 2009Lincoln County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 18, 2009, 2:58 PM MDT for Lincoln County, Torrance County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2009, 2:58 PM MDT (20:58 UTC)
Expired
Aug 18, 2009, 3:33 PM MDT
In force
35 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Lincoln County, NM, Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 131 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2009-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2009-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4155 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:39 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 18, 12:39 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1239 PM MDT TUE AUG 18 2009

.UPDATE...
QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 709. ZONE UPDATE
OUT SHORTLY.

34

&&

.PREV DISCUSSION...920 AM MDT TUE AUG 18 2009...
UPDATED TO REMOVE MORNING FOG WORDING ACROSS THE NORTHEAST AND TO
ADD SMALL POPS ACROSS THE SOUTHERN PORTIONS OF THE CWA WHERE A FEW
SHOWERS AND THUNDERSTORMS HAVE ALREADY FORMED. STILL LOOKS TO BE
AN ACTIVE DAY ACROSS THE EASTERN PLAINS. LATEST NAM BOASTING
GREATER THAN 2000 J/KG OF CAPE DURING THE AFTERNOON HOURS MAINLY
ACROSS THE NORTHEAST QUADRANT OF THE STATE...BUT A SEVERE STORM
CAN NOT BE RULED OUT ANYWHERE ACROSS THE EAST. 40-50KT OF 0-6KM
SHEAR IS MORE THAN SUFFICIENT FOR SUPERCELLS WITH LARGE HAIL AND
DAMAGING WINDS. HOWEVER...WITH MULTIPLE BOUNDARIES IN THE
AREA...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

UPDATES OUT SHORTLY.

34

.PREV DISCUSSION...301 AM MDT TUE AUG 18 2009...
COMPLEX WEATHER PATTERN WILL PRODUCE ACTIVE WEATHER ACROSS MUCH OF
THE EASTERN PLAINS TODAY. EARLY MORNING CONVECTION HAS INCREASED
FROM KCQC EASTWARD TO KTCC WHERE INCREASED JET ALOFT...MOISTURE AND
LIFT ARE OVERRUNNING THE COLD FRONT AND PRODUCING AN ENHANCED AREA
OF SHOWERS AND STORMS. EXPECT THIS TO CONTINUE UNTIL AROUND
SUNRISE WITH THE ACTIVITY COMING TO AN END THEREAFTER. LOW CLOUDS
WILL HANG ON FROM THE CENTRAL HIGHLANDS TO THE NORTHEAST PLAINS
THROUGH MID MORNING BEFORE THE MOISTURE BEGINS TO SCOUR.

MIXING WILL CREATE DRY CONDITIONS FROM THE RIO GRANDE VALLEY WEST
TO THE ARIZONA BORDER THIS AFTERNOON. HAVE REDUCED POPS OVER
WESTERN SECTIONS DUE TO HIGHER CONFIDENCE IN DRIER AIR REMAINING IN
PLACE. STILL CANNOT RULE OUT A ROGUE STORM OR TWO OVER THE
SOUTHWEST MOUNTAINS/UPPER GILA REGION. MAIN ELEMENTS ARE EXPECTED
TO COME TOGETHER FROM THE CENTRAL HIGHLANDS AND ESPECIALLY THE
NORTHEAST/EAST PLAINS FROM LATE THIS AFTERNOON AND CONTINUING THIS
EVENING. ADEQUATE CAPE WILL COMBINE WITH INCREASING FLOW ALOFT
FROM APPROACHING TROUGH NEARING THE FOUR CORNERS REGION. IN
ADDITION...OLD FRONTAL BOUNDARY IS EXPECTED TO RETREAT NORTHWARD
AND COULD PROVIDE ADDED CONVERGENCE. DECIDED TO DISCOUNT GFS
SOLUTION AND LEAN TOWARD THE NAM-WRF AND LOCAL WRF SOLUTIONS FOR
THIS EVENT. INCREASED POPS TO HIGH CHANCE GENERALLY NEAR AND NORTH
OF INTERSTATE 40 EARLY...ALMOST WENT LIKELY OVER NORTHEAST
SECTIONS THIS EVENING BUT WILL LET DAY SHIFT HAVE ANOTHER LOOK.
STORMS LIKELY TO GO SEVERE WITH DAMAGING WINDS...LARGE HAIL AND
HEAVY RAINFALL THE MAIN THREATS. ADDED FLOW AND BOUNDARY VICINITY
CERTAINLY WARRANTS CONCERN FOR AN ISOLATED TORNADO THREAT. WILL
HIGHLIGHT IN HWO. DID COORDINATE WITH SURROUNDING WFOS ABOUT A
FLASH FLOOD WATCH BUT AM EXPECTING MINLY A LOCALIZED FLASH FLOOD
THREAT TODAY AS RECENT STRETCH OF DRY WEATHER HAS LIKELY AIDED IN
DECREASED SOIL MOISTURE.

UPPER TROUGH TO SWING ACROSS THE FORECAST AREA TONIGHT/EARLY
WEDNESDAY WITH SUBSIDENCE IN THE WAKE OF THE TROUGH SHUTTING DOWN
CONVECTION. KEPT INTEGRITY OF PRIOR SHIFT IN LEAVING POPS OUT FOR
THE MOST PART ON WEDNESDAY AS SUBSIDENCE AND DRY AIR SHOULD
OVERCOME CONVECTIVE CHANCES. NEXT BOUNDARY DUE IN BY THURSDAY
FOLLOWED BY A BUILDING RIDGE OVER NEW MEXICO BY EARLY IN THE
WEEKEND. MODELS STILL SHOWING THE MOIST PLUME SETTING UP MAINLY
OVER ARIZONA BUT STILL COULD SEE SHOWER AND THUNDERSTORM CHANCES
INCREASING OVER WESTERN NEW MEXICO LATE IN THE WEEKEND AND EARLY
NEXT WEEK.

KW

.AVIATION...
A FRONTAL BNDRY PUSHING WEST THRU THE E PLAINS...REPRESENTED VERY
WELL BY THE LOCAL WRF MODEL...WILL PRODUCE A BRIEF GAP WIND TO 25
KTS IN THE CENTRAL VALLEY FOR KSAF/KABQ AROUND 12Z. THE GREATEST
IMPACT OF THE FRONT THRU 15Z WILL BE NEAR KTCC WHERE SHRA/TSRA MAY
PRODUCE LOCALLY HEAVY RAINFALL AND REDUCE CIGS TO 030 AND VSBYS TO
3SM. MVFR LOW CLOUDS WITH CIGS NEAR 025 ALONG THE E SLOPES WILL
SLOSH AROUND NEAR KLVS THRU 15Z. A DRY PUNCH WILL INVADE THE REGION
FROM WEST TO EAST TODAY...FORCING STRONG CONVECTION AFT 21Z OVER THE
NE PLAINS. WIND GUSTS UP TO 50 KTS... HEAVY RAIN...A PERHAPS SOME
LARGE HAIL ARE POSSIBLE. THE BEST CHANCE WILL BE FROM KLVS EAST TO
KTCC AND NEAR KCAO. TEMPO GROUPS WITH MVFR CONDITIONS USED AFT 21Z
FOR KTCC AND KLVS SINCE CONFIDENCE IS FAIRLY HIGH...WITH ONLY CB AT
KROW INDICATING LOWER CONFIDENCE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER

.FIRE WEATHER...
LOW LEVEL MOISTURE BEHIND THE FRONTAL BNDRY OVER THE E PLAINS HAS
USHERED IN VERY GOOD TO EXCELLENT RH RECOVERIES THIS MORNING WITH
MANY AREAS OVER THE NE PLAINS NEAR 100 PCT. A DRASTIC OPPOSITION
LIES WEST OF THE DIVIDE WITH POCKETS OF POOR RECOVERIES WITHIN THE
GILA...THE NW PLATEAU...AND JEMEZ MTS. THE BNDRY WILL CONTINUE WEST
WITH GAP WINDS LIKELY FROM SANTA FE SOUTH TO ALBUQUERQUE EARLY THIS
MORNING. AN UPPER WAVE OVER UTAH WILL SLIDE EAST ACROSS COLORADO
ALLOWING VERY DRY WESTERLY FLOW TO INVADE THE REGION FROM WEST TO
EAST...FORCING STRONG CONVECTION OVER THE NE AND EAST CENTRAL PLAINS
BEFORE CLEARING THE STATE. MODEL TRENDS SHOW DRY AIR WILL MAKE IT
ALL THE WAY TO THE TX STATE LINE...ALLOWING FOR MIN RH VALUES ON
WEDNESDAY TO TUMBLE INTO THE SINGLE DIGITS TO NEAR 10 PCT ACROSS
THE WESTERN THREE QUARTERS OF THE STATE. HAVE TRENDED NW SFC FLOW
UP FOR WEDNESDAY AFTERNOON OVER THE NW CORNER WITH NEAR CRITICAL
FIRE WX CONDITIONS POSSIBLE FOR AN HOUR OR TWO LATE IN THE DAY.
HIGH HAINES WILL EXIST ACROSS MUCH OF THE WESTERN HALF THRU AT
LEAST WEDNESDAY.

THURSDAY MORNING MAY BE THE COOLEST MORNING DUE TO VERY LOW DEWPOINTS
FILTERING INTO THE REGION. RH RECOVERIES WILL BE MITIGATED SOMEWHAT
BY COOL TEMPERATURES. MODELS REBUILD THE RIDGE AXIS FROM THE GREAT
BASIN SE INTO NM THURSDAY NIGHT THRU SATURDAY. TERRAIN DRIVEN WINDS
AND GOOD RECOVERIES ARE EXPECTED EACH NIGHT. SOME MOISTURE MAY RETURN
TO THE WESTERN HALF SATURDAY THRU EARLY NEXT WEEK AS THE RIDGE ATTEMPTS
TO PUSH EAST INTO WEST TX.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  91  48  90  51 /   0   0   0   0
DULCE...........................  84  39  85  42 /   5   0   0   0
CUBA............................  84  42  84  43 /   5   5   0   0
GALLUP..........................  87  45  88  46 /   0   0   0   0
EL MORRO........................  83  43  83  43 /   0   0   0   0
GRANTS..........................  88  42  88  46 /   0   0   0   0
QUEMADO.........................  87  48  85  46 /   5   0   0   5
GLENWOOD........................  91  56  92  56 /  10   5   0   5
CHAMA...........................  78  37  80  37 /  10   5   0   0
LOS ALAMOS......................  83  51  86  51 /  10   5   0   0
PECOS...........................  84  50  86  51 /  20  20   0   0
CERRO/QUESTA....................  80  42  82  44 /  20  20   0   0
RED RIVER.......................  71  36  74  37 /  30  20   0   0
ANGEL FIRE......................  73  35  76  35 /  30  20   0   0
TAOS............................  82  45  84  44 /  10   5   0   0
ESPANOLA........................  88  47  92  47 /  10   5   0   0
SANTA FE........................  86  54  85  54 /  10  10   0   0
SANTA FE AIRPORT................  89  53  88  52 /  10   5   0   0
ALBUQUERQUE FOOTHILLS...........  88  60  89  59 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  91  63  91  62 /   5   5   0   0
ALBUQUERQUE VALLEY..............  92  59  92  58 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  91  61  91  60 /   5   5   0   0
LOS LUNAS.......................  92  59  92  57 /   5   5   0   0
RIO RANCHO......................  91  62  91  60 /   5   5   0   0
SOCORRO.........................  92  60  93  59 /   5  10   0   5
SANDIA PARK/CEDAR CREST.........  83  47  85  49 /  20  10   0   0
MORIARTY/ESTANCIA...............  86  52  89  53 /  20  10   0   5
CLINES CORNERS..................  83  54  87  55 /  20  20   0   5
GRAN QUIVIRA....................  86  56  88  55 /  10  20   5   5
CARRIZOZO.......................  89  58  89  58 /  30  20   5   5
RUIDOSO.........................  79  54  84  53 /  30  30  10   5
CAPULIN.........................  74  49  85  49 /  50  60  10  10
RATON...........................  78  48  88  50 /  50  50  10   5
LAS VEGAS.......................  80  49  84  50 /  40  30   5   5
CLAYTON.........................  81  60  90  59 /  50  60  10  10
ROY.............................  81  58  89  55 /  50  50   5  10
CONCHAS.........................  90  63  96  63 /  50  50   5   5
SANTA ROSA......................  89  57  94  56 /  50  50   5   5
TUCUMCARI.......................  91  62  97  63 /  50  50   5  10
CLOVIS..........................  90  64  94  63 /  30  40   5  10
PORTALES........................  91  66  95  64 /  20  30   5  10
FORT SUMNER.....................  91  64  96  64 /  30  40   5   5
ROSWELL.........................  93  65  96  66 /  20  20   5   5
PICACHO.........................  91  60  93  60 /  30  30   5   5
ELK.............................  85  56  87  55 /  30  30  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Aug 18, 12:40 PM MDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1240 PM MDT TUE AUG 18 2009

NMZ501>540-191200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1240 PM MDT TUE AUG 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM THIS
EVENING FOR NORTHEAST AND EAST CENTRAL NEW MEXICO...WHERE LARGE HAIL
AND DAMAGING WIND GUSTS ARE POSSIBLE.  AN ISOLATED TORNADO IS ALSO
POSSIBLE IN THE WATCH AREA. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO
SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

In the hours before

Local storm report, Aug 18, 1:38 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
138 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             OJO FELIZ               36.06N 105.12W
08/18/2009  E1.75 INCH       MORA               NM   TRAINED SPOTTER

            GOLF SIZE HAIL

&&

MTORRES
Special weather statement, Aug 18, 1:40 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT TUE AUG 18 2009

NMZ523-524-533-539-182015-
CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-GUADALUPE COUNTY-SOUTH
CENTRAL HIGHLANDS-
140 PM MDT TUE AUG 18 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST TORRANCE COUNTY...

AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF CORONA.
MOVEMENT WAS NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE DURAN.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3456 10535 3433 10519 3421 10562 3437 10570
TIME...MOT...LOC 1940Z 247DEG 20KT 3432 10556

40
Local storm report, Aug 18, 1:52 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             4 E ELK                 32.94N 105.26W
08/18/2009  M0.75 INCH       CHAVES             NM   TRAINED SPOTTER

            PENNY SIZE HAIL LASTED 35 MINUTES

&&

CJONES
Local storm report, Aug 18, 2:26 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT TUE AUG 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             2 SSE SOUTH SAN YSIDRO  35.42N 105.56W
08/18/2009  E1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

            GOLF SIZE HAIL ESTIMATED.

&&

MTORRES

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:01 PM MDTSevere Thunderstorm WarningABQUnion29 min
Aug 17, 6:10 PM MDTSpecial Weather StatementABQChaves50 min
Aug 17, 7:05 PM MDTAreal Flood AdvisoryABQChaves, Lincoln115 min
Aug 17, 7:36 PM MDTSpecial Weather StatementABQDe Baca39 min
Aug 17, 8:05 PM MDTSevere Thunderstorm WarningABQUnion55 min
Aug 17, 8:13 PM MDTTornado WarningABQUnion47 min
Aug 17, 10:24 PM MDTSpecial Weather StatementABQUnion36 min
Aug 18, 4:00 AM MDTSpecial Weather StatementABQQuay30 min
Aug 18, 12:26 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln64 min
Aug 18, 1:20 PM MDTAreal Flood AdvisoryABQChaves85 min
Aug 18, 1:23 PM MDTSevere Thunderstorm WarningABQColfax, Mora67 min
Aug 18, 1:28 PM MDTSevere Thunderstorm WarningABQChaves62 min
Aug 18, 1:40 PM MDTSpecial Weather StatementABQTorrance35 min
Aug 18, 1:55 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe65 min
Aug 18, 1:58 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance62 min
Aug 18, 2:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
Aug 18, 2:27 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora63 min
Aug 18, 2:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance62 min
Aug 18, 2:43 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Torrance2 hr
Aug 18, 2:46 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union59 min
Aug 18, 2:47 PM MDTAreal Flood AdvisoryABQChaves88 min
Aug 18, 3:01 PM MDTSpecial Weather StatementABQ29 min
Aug 18, 3:06 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel54 min
Aug 18, 3:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel61 min
Aug 18, 3:23 PM MDTTornado WarningABQHarding, Mora52 min
Aug 18, 3:24 PM MDTSevere Thunderstorm WarningABQDe Baca66 min
Aug 18, 3:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union60 min
Aug 18, 3:31 PM MDTSpecial Weather StatementABQ44 min
Aug 18, 3:45 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel60 min
Aug 18, 4:08 PM MDTTornado WarningABQColfax, Harding, Union52 min
Aug 18, 4:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, San Miguel61 min
Aug 18, 4:20 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt55 min
Aug 18, 4:26 PM MDTSevere Thunderstorm WarningABQHarding, Union64 min
Aug 18, 4:29 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union61 min
Aug 18, 4:43 PM MDTSevere Thunderstorm WarningABQHarding, Quay62 min
Aug 18, 4:49 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt56 min
Aug 18, 4:57 PM MDTTornado WarningABQHarding, Union32 min
Aug 18, 5:00 PM MDTTornado WarningABQHarding18 min
Aug 18, 5:15 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union60 min
Aug 18, 5:36 PM MDTTornado WarningABQQuay24 min
Aug 18, 5:44 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Quay, Roosevelt61 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.